About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 934680, 5 pages

Mathematical Problems for Complex Networks

1School of Information Sciences and Technology, Donghua University, Shanghai 200051, China
2Department of Information Systems and Computing, Brunel University, Uxbridge, Middlesex UB8 3PH, UK
3Department of Mathematics, Southeast University, Nanjing 210096, China
4Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 16 November 2011; Accepted 16 November 2011

Copyright © 2012 Zidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Rui Zhang, Ying Zhang, Yan Zhao, Jingsheng Liao, and Baopu Li, “Extended ℋ∞ Estimation for Two-Dimensional Markov Jump Systems under Asynchronous Switching,” Mathematical Problems in Engineering, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar